Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 81508, 22 pages
http://dx.doi.org/10.1155/JAMSA/2006/81508

On (s,S) inventory system with random lead time and repeated demands

Department of Mathematics, Amrita Vishwa Vidyapeetham, Amritapuri, Kollam, Kerala 690 525, India

Received 20 June 2006; Revised 23 September 2006; Accepted 8 October 2006

Copyright © 2006 P. V. Ushakumari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. V. Ushakumari, “On inventory system with random lead time and repeated demands,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 81508, 22 pages, 2006. https://doi.org/10.1155/JAMSA/2006/81508.